MathSciNet Relay Station
MathSciNet bibliographic data
MR1164066 (93g:35066) 35K55 (35B40 35K65)
Filippas, Stathis; Kohn, Robert V. Refined asymptotics for the blowup of $u\sb t-\Delta u=u\sp p$. Comm. Pure Appl. Math. 45 (1992), no. 7, 821–869.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement